# SDR CALA2022071801805

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Chafed
- Location: Str 1r-Str 3r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS UPPER SURFACE STA2108-STA2150 STR 1R-STR 3R FND PANEL TOUCH TO SKIN AREA CHAFING. PERFORM EXTERNAL LFEC INSPECTION OF 30000 CYCLES WHICH EVER COMES LATER REF NDT PART 6, 53-00-06. CRITICAL ROW OF FASTENERS AT A INTERVAL OF 8000 FLIGHT CYCLES OR AIRCRAFT CURRENT HAS 17788 TC AND 96993:18 HAECO XMN REPAIRED AS PER SRM53-70-01 REPAIR 2 FIG 202 DETAIL A AND REPAIR B REV 88. THIS IS A REPAIR INSPECTION REQUIREMENT REF RII BY TA511.
